MAUDE Adverse Event Report: MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER

MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER
Model Number MC1VR01US
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a patient experienced a reader position issue with no telemetry when attempting to set up a remote monitor for a leadless implantable pulse generator (ipg).The patient called for assistance after receiving the new monitor two days prior and was unable to successfully complete the monitor setup, as the progress bar did not fill and transmission was not successful.Troubleshooting steps included adjusting the monitor position, power cycling the monitor, placing a dry washcloth between the reader and the implant, removing possible interference within six feet, and attempting transmission in another room, but all attempts were unsuccessful.The patient was referred to the clinic.The leadless ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
MICRA
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24815579
Report Number9612164-2026-01790
Device Sequence Number9686497
Product Code PNJ
UDI-Device Identifier00643169711761
UDI-Public(01)00643169711761(17)210414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2021
Device Model NumberMC1VR01US
Device Catalogue NumberMC1VR01US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/08/2026
Date Device Manufactured11/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexMale